# SDR UPS203354

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6012015
- Condition: Corroded
- Location: Fs 746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON CHORD OF BEAM LBL 13, STA 746, WL 154.  REPAIRED CHORD IAW SRM 53-10-1.
